Doklady Mathematics

, Volume 96, Issue 1, pp 312–314 | Cite as

On modality of representations

Mathematics

Abstract

For connected simple algebraic groups defined over an algebraically closed field of characteristic zero, the classifications of irreducible algebraic representations of modalities 0, 1, and 2 are obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Arnold, Proc. Int. Congress Math. Vancouver 1, 19–41 (1974).Google Scholar
  2. 2.
    N. Bourbaki, Groupes at algèbres de Lie (Hermann, Paris, 1968), Ch. IV–VI.MATHGoogle Scholar
  3. 3.
    E. B. Vinberg, Funct. Anal. Appl. 20 (1), 1–11 (1986).MathSciNetCrossRefGoogle Scholar
  4. 4.
    V. L. Popov and E. B. Vinberg, “Invariant theory,” in Encyclopaedia of Mathematical Sciences (Springer-Verlag, Berlin, 1994), Vol. 55, pp. 123–284.Google Scholar
  5. 5.
    V. Gatti and E. Viniberghi, Adv. Math. 30, 137–155 (1978).CrossRefGoogle Scholar
  6. 6.
    V. G. Kac, V. L. Popov, and E. B. Vinberg, C. R. Acad. Sci. Paris Ser. A 283, 875–878 (1976).Google Scholar
  7. 7.
    V. L. Popov, Proc. Steklov Inst. Math. 290, 84–90 (2015).MathSciNetCrossRefGoogle Scholar
  8. 8.
    H. Kraft, Geometrische Methoden in der Invariantentheorie (Vieweg, Braunschweig, 1985).CrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of the Russian Academy of SciencesMoscowRussia

Personalised recommendations